Free access
Issue
ESAIM: COCV
Volume 12, Number 4, October 2006
Page(s) 786 - 794
DOI http://dx.doi.org/10.1051/cocv:2006022
Published online 11 October 2006
  1. F. Alessio and P. Montecchiari, Multibump solutions for a class of Lagrangian systems slowly oscillating at infinity. Ann. Instit. Henri Poincaré 16 (1999) 107–135. [CrossRef]
  2. A. Bahri and Y.-Y. Li, On a Min-Max Procedure for the Existence of a Positive Solution for a Certain Scalar Field Equation in Formula . Revista Iberoamericana 6 (1990) 1–17.
  3. P. Caldiroli, A New Proof of the Existence of Homoclinic Orbits for a Class of Autonomous Second Order Hamiltonian Systems in Formula . Math. Nachr. 187 (1997) 19–27. [CrossRef] [MathSciNet]
  4. P. Caldiroli and P. Montecchiari, Homoclinic orbits for second order Hamiltonian systems with potential changing sign. Comm. Appl. Nonlinear Anal. 1 (1994) 97–129. [MathSciNet]
  5. V. Coti Zelati, P. Montecchiari and M. Nolasco, Multibump solutions for a class of second order, almost periodic Hamiltonian systems. Nonlinear Ord. Differ. Equ. Appl. 4 (1997) 77–99. [CrossRef]
  6. V. Coti Zelati and P. Rabinowitz, Homoclinic Orbits for Second Order Hamiltonian Systems Possessing Superquadratic Potentials. J. Amer. Math. Soc. 4 (1991) 693–627. [CrossRef] [MathSciNet]
  7. K. Deimling, Nonlinear Functional Analysis. Springer-Verlag, New York (1985).
  8. M. Estaban and P.-L. Lions, Existence and non existence results for semilinear elliptic problems in unbounded domains. Proc. Roy. Soc. Edinburgh 93 (1982) 1–14.
  9. B. Franchi, E. Lanconelli and J. Serrin, Existence and Uniqueness of Nonnegative Solutions of Quasilinear Equations in Formula . Adv. Math. 118 (1996) 177–243. [CrossRef] [MathSciNet]
  10. L. Jeanjean and K. Tanaka, A Note on a Mountain Pass Characterization of Least Energy Solutions. Adv. Nonlinear Stud. 3 (2003) 445–455. [MathSciNet]
  11. L. Jeanjean and K. Tanaka, A remark on least energy solutions in Formula . Proc. Amer. Math. Soc. 131 (2003) 2399–2408. [CrossRef] [MathSciNet]
  12. P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ann. Instit. Henri Poincaré 1 (1984) 102–145 and 223–283.
  13. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems. Springer-Verlag, New York (1989).
  14. P. Rabinowitz, Homoclinic Orbits for a class of Hamiltonian Systems. Proc. Roy. Soc. Edinburgh Sect. A 114 (1990) 33–38.
  15. P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. Regional Conf. Series in Math., No. 65, Amer. Math. Soc., Providence (1986).
  16. P. Rabinowitz, Théorie du degrée topologique et applications à des problèmes aux limites nonlineaires, University of Paris 6 Lecture notes, with notes by H. Berestycki (1975).
  17. G. Spradlin, Existence of Solutions to a Hamiltonian System without Convexity Condition on the Nonlinearity. Electronic J. Differ. Equ. 2004 (2004) 1–13.
  18. G. Spradlin, A Perturbation of a Periodic Hamiltonian System. Nonlinear Anal. Theory Methods Appl. 38 (1999) 1003–1022. [CrossRef]
  19. G. Spradlin, Interacting Near-Solutions of a Hamiltonian System. Calc. Var. PDE 22 (2005) 447–464. [CrossRef]
  20. E. Serra, M. Tarallo and S. Terracini, On the existence of homoclinic solutions to almost periodic second order systems. Ann. Instit. Henri Poincaré 13 (1996) 783–812.
  21. G. Whyburn, Topological Analysis. Princeton University Press (1964).